# SDR SWAA2024030657703

- Difficulty date: February 29, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Burned
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT DOOR LOWER FWD EXIT LIGHT HAS A FEW BURNT OUT BULBS<[01] RELAMPED L/H OVERWING EMERGENCY EXIT DOOR LOWER FWD EXIT LIGHT AS PER B737 AMM 33-51-01-960-801. TEST PASSED.;[02] VERIFIED STEP 1.
